# SDR IXXA9527

- Difficulty date: January 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5611310
- Condition: Cracked
- Location: Ws 585
- Part time: 72,412 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, A CRACK WAS FOUND IN THE RIGHT LEADING EDGE.  THE CRACK MEASURED 6 INCHES AND WAS LOCATED AT XFS 585.  THE REPAIR WAS ACCOMPLISHED IAW AIRCRAFT SRM.  SRM REFERENCE 57-2-1.  (X)
